Diffusion on viscous fluids. Existence and asymptotic properties of solutions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 2, p. 341-355
@article{ASNSP_1983_4_10_2_341_0,
     author = {Beir\~ao Da Veiga, Hugo},
     title = {Diffusion on viscous fluids. Existence and asymptotic properties of solutions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 10},
     number = {2},
     year = {1983},
     pages = {341-355},
     zbl = {0531.76095},
     mrnumber = {728440},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1983_4_10_2_341_0}
}
Beirão da Veiga, H. Diffusion on viscous fluids. Existence and asymptotic properties of solutions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 10 (1983) no. 2, pp. 341-355. http://www.numdam.org/item/ASNSP_1983_4_10_2_341_0/

[1] H. Beirão Da Veiga - R. Serapioni - A. Valli, On the motion of non-homogeneous fluids in the presence of diffusion, J. Math. Anal. Appl., 85 (1982), pp. 179-191. | MR 647566 | Zbl 0593.76104

[2] D.A. Frank-Kamenetskii, Diffusion and heat transfer in chemical kinetics, Plenum ed., New York, London (1969).

[3] E. Gagliardo, Caratterizzazioni delle tracce sulla frontiera relative ad alcune classi di funzioni in n variabili, Rend. Sem. Mat. Univ. Padova, 27 (1957), pp. 284-305. | Numdam | MR 102739 | Zbl 0087.10902

[4] V.N. Ignat'Ev - B.G. Kuznetsov, A model for the diffusion of a turbulent boundary layer in a polymer, Čisl. Metody Meh. Splošn. Sredy, 4 (1973), pp. 78-87 (in Russian).

[5] A.V. Kazhikhov - Sh. Smagulov, The correctness of boundary-value problems in a diffusion model of an inhomogeneous liquid, Sov. Phys. Dokl., 22 (1977), pp. 249-250. | Zbl 0427.76078

[6] A.V. Kazhikhov - Sh. Smagulov, The correctness of boundary-value problems in a certain diffusion model of an inhomogeneous fluid, Čisl. Metody Meh. Splošn. Sredy, 7 (1976), pp. 75-92. | MR 459266

[7] O.A. Ladyzhenskaya, The mathematical theory of viscous incompressible flow, Gordon and Breach, New York (1969). | MR 254401 | Zbl 0184.52603

[8] J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Gauthier-Villars, Paris (1969). | MR 259693 | Zbl 0189.40603

[9] J.L. Lions - E. Magenes, Problèmes aux limites non homogènes et applications, Voll. I, II, Dunod, Paris (1968). | Zbl 0165.10801

[10] G. Prouse - A. Zaretti, On the inequalities associated to a model of Graffi for the motion of a mixture of two viscous incomplessible fluids, preprint Dipartimento di Matematica, Politecnico di Milano (1982). | MR 999833

[11] P. Secchi, On the initial value problem for the equations of motion of viscous incompressible fluids in presence of diffusion, Bollettino U.M.I., 1-B (1982), pp. 1117-1130. | MR 683497 | Zbl 0499.76077

[12] R. Temam, Navier-Stokes equations, North-Holland, Amsterdam (1977). | Zbl 0383.35057